Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


suntan sensitive??
Apr 1, 2009

I live in Newfoundland Canada where spring does not begin until June! Just recently I have gone outside on a sunny day for a walk of about 20 mins...the Tempature here is still cold but the sun is warm! Anyway I am on boosted reyataz, sustiva, ziagen. I am undetectable and 1100 cd4. Poz for 16 years (or more) It seems all I have to do is look at the sun for a few minutes a day and I get tanned very fast on my face. Have you ever heard of any sun sentivitie and Reyataz?? It is freeky, everyone thinks I have been to the tanning bed! Should I be concerned?

thanks! JB

Response from Dr. Henry

Interestin. I live in MN which shares a bad weather image like where you live. We have many patients on boosted reyataz based regimens with only rare observations of increased photo-sensitivity (it seems possible that occasional patients may be more photo-sensitive due to increased levels of bilirubin in their skin from the atazanavir). A switch to an alternative drug (such as darunavir or fosamprenavir) might be worth considering. FYI we generally don't use efavirenz with atazanavir due to a potential drug interaction with lower levels of atazanavir (can be compensated often with ritoanvir as you are taking) though if you are well suppressed then likely OK in your case. If any reader has noticed photo/UV sensitivity in this setting please post. KH



Previous
insomnia
Next
Painful lymph nodes 1 month after treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement